# SDR RAAA99B2004

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND SKIN DENTED BETWEEN STR 26R TO 29R AT BS 1132.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.
